Bulletin of the American Mathematical Society

Book Review: G. H. Hardy, Divergent series

Otto Szász

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 56, Number 5 (1950), 472-473.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183514926

Citation

Szász, Otto. Book Review: G. H. Hardy, Divergent series . Bulletin of the American Mathematical Society 56 (1950), no. 5, 472--473. http://projecteuclid.org/euclid.bams/1183514926.


Export citation